Am 32 yrs old, have been taking Cerazette for 4 years and have noticed I have become more moody, angry and depressed over the years..and more recently worse over the last couple of months.
Think Cerazette may be causing this or making a situation worse. I am thinking of
coming off it completely and taking a break from any kind of pill to see if my moods improve. Do you think this is a good idea? Am worried about any effects this might have? Any help would be appreciated from someone who has had the same symtoms of Ceraztte.
thanks
Did you find this post helpful?
|

replied April 3rd, 2011
Extremely eHealthy
Did you find this post helpful?
Tags: angry
Quick Reply
Must Read
Chronic pain affects more than 70 million Americans. But what is pain? And how can pain management help relieve different types of pain? Basic facts here....
How does the nervous system work to register pain? And what are the major causes of acute and chronic pain? Plus, who's at risk of pain here....
Acute and chronic pain manifest different symptoms. Learn the difference here and know when to seek medical help for pain....